# SDR GTIA010033

- Difficulty date: February 3, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2150 · Cabin Cooling System
- Part: Limiter
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLL - SMELLED SMOKE IN CABIN DURING FLIGHT.  LIGHT MISTY SMOKE WITH SMELL.  REMOVED AND REPLACED THERMAL TEMP LIMITER IAW MD-80 MM 21-65.  OPS CHECK GOOD.  (M)
